Do not take medicine after drinking coffee, know the dangers

As a massive coffee addict, something is missing when the solid black drink has not been presented next to my computer monitor. I can stand for hours without moving in front of the computer to pour my ideas into writing.
Drinking coffee does not necessarily make sleepiness disappear, but with coffee, ideas flow smoothly.

Do not take medicine after drinking coffee

Then what’s the relationship between drinking coffee and taking medicine?

Here goes, not all types of coffee can be accepted by the body, and everyone’s reaction is also different. When drinking certain coffees, I often experience that my body trembles, like a starving person, palpitations, very uncomfortable.


Without taking medication, the reaction can be like that, what if combined with taking medication?

The dangers of drinking coffee after taking medicine

By taking medicine, keep drinking coffee, the heart will beat very fast, so the impact can be hazardous for our body. Drinking coffee after taking medication can also cause poisoning because, basically, the caffeine contained in coffee lasts longer in the body. Besides, that caffeine will also reduce and slow down the healing effects of the drugs we take.


So if you take medicine, wait 3-4 hours, after that you are safe to drink coffee. Be patient a little better than you guys will be carried off to the ER.

Related Posts

Leave a Reply

Your email address will not be published. Required fields are marked *